# SDR IPXA10B61602

- Difficulty date: July 13, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- Aircraft time: 82,754 hours, 14,396 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 65B3901157
- Part serial: 000312
- Condition: Misrepaired
- Location: Lh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LT WING INBD FORE FLAP T/E WEDGE LWR SURFACE EXISTING REPAIR NON-STANDARD REPAIR.  FIBERGLASS PREPREG LAYUP REPAIR CARRIED OUT IAW SRM 51-70-07, PAR 5.C, FIG.2, REV.57.
